# SDR 2010FA0000957

- Difficulty date: July 21, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Engine: Pwa R1340*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399359
- Part serial: 899695
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER NR2 CRACKED IN AREA OF FRONT SPARK PLUG TO REAR SPARK PLUG.  THIS DEFECT IS CALLED OUT IN : AD 99-11-02 AND SB 1787.
